Apr 16, 2009
I keep getting an allergic reaction to my meds. I have been on Lexiva, Norvir and Sustiva. The reaction I get is my body is covered in hives. I am newly diagnosed and I am being to worry. Is it possible that all the meds I come in contact with give me hives?
Response from Dr. Young
Hello and thank you for your post.
Since you're probably receiving another medication (nukes) with your your Sustiva and Lexiva, I'd wager that you're experiencing an allergic reaction to one of these. While this is less common and takes time to diagnose, we've seen persons like you where we ultimately have diagnosed an allergic to one of the nukes-- since we frequently treat with either Truvada or Epzicom combinations, it has been the case that allergy is associated with any of these meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching A Bloody Scab?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- Afraid Of False Negative Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.